# SDR RRXA002810

- Difficulty date: August 1, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CHAFED FLAP SUPPORT FITTING O/B END ON THE RT WING AT STA 98, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. BLENDED AREA AND FOUND TO BE WITHIN LIMITS, RETURNED TO SERVICE IAW EO 00-196 WITH APPROVED 8110-3 DATED 08/02/00.
